Ohio, 2003Tornado and Flash Flood in Ohio, July 7 to 8, 2003
July 7 to 8, 2003 · NWS CLE · 51 events in 24 counties and zones
37 thunderstorm wind, 12 hail, 1 tornado, 1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.1 million
- Crop damage
- None recorded
- Events
- 51
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 7, 11:36 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 7, 11:36 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1235 AM EDT MON JUL 7 2003
UPDATING TO INCLUDE SEVERE WATCH
.CLE...
OH...NONE.
PA...NONE.
Hazardous weather outlook, Jul 7, 5:17 AM EST, 7 hours 38 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071215-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
617 AM EDT MON JUL 7 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO
AND A PORTION OF NORTHWESTERN PENNSYLVANIA.
.DAY ONE...TODAY
THERE WILL BE A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT. THE PRIMARY THREAT APPEARS TO BE THE THREAT FOR STRONG,
DAMAGING WINDS. LOCALLY HEAVY RAINS ARE ALSO QUITE POSSIBLE
RESULTING IN LOCALIZED FLOODING OF SMALL STREAMS AND URBAN AREAS.
.DAYS TWO THROUGH SEVEN...
THE SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL PERSIST THROUGH AT
LEAST TUESDAY. THE RISK FOR FLOODING WILL ALSO CONTINUE OVER AREAS
THAT RECEIVE HEAVY RAINS IN A SHORT PERIOD OF TIME.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 7, 12:08 PM EST, 47 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-071830-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
108 PM EDT MON JUL 7 2003
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF
NORTHERN OHIO EXCEPT ASHTABULA COUNTY UNTIL 6 PM EDT.
A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS MOVED INTO
NORTHWEST OHIO EARLY THIS AFTERNOON. THIS LINE IS EXPECTED
TO PUSH QUICKLY ACROSS THE STATE DURING THE AFTERNOON.
MOST AREAS WILL SEE THESE STORMS PASSING THROUGH BRINGING HEAVY
RAIN AND DEADLY LIGHTENING STRIKES. STRONG WINDS WILL ALSO ACCOMPANY
SOME OF THESE STORMS.
PEOPLE SHOULD MAINTAIN A CLOSE WEATHER WATCH THIS AFTERNOON AND TAKE
NECESSARY PRECAUTIONS AS THESE STORMS APPROACH.
Event by event
37 thunderstorm wind, 12 hail, 1 tornado, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Wood
- When
- July 7, 12:55 PM EST
- Where
- Wood County, Perrysburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.867, -82.917
Thunderstorm winds downed many large tree limbs across the county.
Thunderstorm Wind, Hancock
- When
- July 7, 1:05 PM EST to 1:20 PM EST
- Where
- Hancock County, Arlington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NEWSPAPER
- Coordinates
- 41.383, -82.600
Thunderstorm winds downed many trees in Arlington and a few trees and large limbs in Findlay.
Thunderstorm Wind, Hancock
- When
- July 7, 1:13 PM EST
- Where
- Hancock County, Findlay Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.383, -83.117
A 58 mph thunderstorm wind gust was measured at the Findlay Airport.
Thunderstorm Wind, Ottawa
- When
- July 7, 1:15 PM EST
- Where
- Ottawa County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.583, -83.133
Thunderstorm winds downed trees across the county.
Thunderstorm Wind, Sandusky
- When
- July 7, 1:20 PM EST
- Where
- Sandusky County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.533, -82.850
Thunderstorm winds downed trees across the county.
Thunderstorm Wind, Erie
- When
- July 7, 1:20 PM EST
- Where
- Erie County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.617, -82.517
Thunderstorm winds downed a few trees and large limbs across the county.
Thunderstorm Wind, Lucas
- When
- July 7, 1:20 PM EST to 1:30 PM EST
- Where
- Lucas County, Waterville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.133, -81.933
Thunderstorm winds downed trees in Waterville and Toledo. A home was damaged by a tree on the east side of Toledo.
Thunderstorm Wind, Seneca
- When
- July 7, 1:35 PM EST to 1:45 PM EST
- Where
- Seneca County, Countywide
- Measured
- 48 kt (55 mph) measured gust
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.833, -81.883
A 55 mph thunderstorm wind gust was measured. A few trees and large limbs were downed across the county.
Thunderstorm Wind, Wyandot
- When
- July 7, 1:40 PM EST
- Where
- Wyandot County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.467, -81.683
Thunderstorm winds downed a few trees in the northeastern portion of the county with scattered large limbs down elsewhere in Wyandot County.
Thunderstorm Wind, Marion
- When
- July 7, 1:55 PM EST
- Where
- Marion County, Marion
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.017, -80.767
Thunderstorm winds downed a few trees.
Thunderstorm Wind, Cuyahoga
- When
- July 7, 2:00 PM EST
- Where
- Cuyahoga County, Cle Hopkins Intl Arp
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.100, -80.750
A 61 mph thunderstorm wind gust was measured at Cleveland Hopkins International Airport.
Thunderstorm Wind, Cuyahoga
- When
- July 7, 2:00 PM EST to 2:30 PM EST
- Where
- Cuyahoga County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.567, -83.633
Thunderstorm winds downed trees across the county.
Thunderstorm Wind, Lorain
- When
- July 7, 2:00 PM EST
- Where
- Lorain County, Lorain
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 41.533, -83.117
Thunderstorm winds downed a few trees.
Thunderstorm Wind, Crawford
- When
- July 7, 2:05 PM EST to 2:30 PM EST
- Where
- Crawford County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.233, -81.350
Thunderstorm winds downed trees and large limbs across the county. A house in Bucyrus was damaged by a fallen tree.
Thunderstorm Wind, Erie
- When
- July 7, 2:10 PM EST
- Where
- Erie County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.417, -81.850
Thunderstorm winds downed a few trees across the county.
Hail, Portage
- When
- July 7, 2:10 PM EST
- Where
- Portage County, Ravenna
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.383, -82.600
Golf ball size hail was observed. Several cars were damaged.
Thunderstorm Wind, Portage
- When
- July 7, 2:10 PM EST to 2:20 PM EST
- Where
- Portage County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.167, -81.517
Thunderstorm winds downed trees and large limbs across the county. A home in Ravenna was damaged by a fallen tree.
Thunderstorm Wind, Huron
- When
- July 7, 2:15 PM EST to 2:30 PM EST
- Where
- Huron County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.017, -80.867
Thunderstorm winds downed many trees across the county. The Bellvue and Norwalk areas were the hardest hit.
Thunderstorm Wind, Summit
- When
- July 7, 2:15 PM EST
- Where
- Summit County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.126, -81.532 (the zone’s center; the record gives no point)
Thunderstorm winds downed a few trees across the northern half of the county.
Thunderstorm Wind, Summit
- When
- July 7, 2:20 PM EST
- Where
- Summit County, Barberton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.133, -81.933
Thunderstorm winds downed several trees.
Thunderstorm Wind, Morrow
- When
- July 7, 2:30 PM EST
- Where
- Morrow County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.667, -81.250
Thunderstorm winds downed a few trees across the county.
Hail, Lorain
- When
- July 7, 2:32 PM EST
- Where
- Lorain County, La Grange
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.017, -83.683
Penny size hail was observed.
Thunderstorm Wind, Ashland
- When
- July 7, 2:40 PM EST
- Where
- Ashland County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.167, -81.233
Thunderstorm winds downed several trees across the northern half of the county.
Thunderstorm Wind, Richland
- When
- July 7, 2:40 PM EST to 3:00 PM EST
- Where
- Richland County, Bellville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.167, -81.517
Thunderstorm winds downed trees in Bellville and Mansfield. A mobile home was heavily damaged by a tree in Mansfield.
Thunderstorm Wind, Medina
- When
- July 7, 2:45 PM EST to 3:15 PM EST
- Where
- Medina County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.550, -81.917
Thunderstorm winds downed trees and large limbs across the county. A house in Lafayette Township was damaged by a tree and a building in Medina also sustained minor damage.
Hail, Medina
- When
- July 7, 2:49 PM EST
- Where
- Medina County, Medina
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.883, -83.283
Penny size hail was observed.
Thunderstorm Wind, Knox
- When
- July 7, 3:00 PM EST
- Where
- Knox County, Mt Vernon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.233, -82.117
Thunderstorm winds downed several trees and large limbs.
Hail, Portage
- When
- July 7, 3:09 PM EST
- Where
- Portage County, Streetsboro
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.133, -81.867
Golf ball size hail was observed. Several cars were damaged.
Thunderstorm Wind, Holmes
- When
- July 7, 3:10 PM EST
- Where
- Holmes County, Millersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.133, -81.867
Thunderstorm winds downed two trees south of Millersburg.
Thunderstorm Wind, Wayne
- When
- July 7, 3:10 PM EST
- Where
- Wayne County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.183, -81.200
Thunderstorm winds downed trees and large limbs across the county. A small mobile home near Wooster was crushed by fallen trees.
Thunderstorm Wind, Summit
- When
- July 7, 3:20 PM EST
- Where
- Summit County, Countywide
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.417, -81.917
Thunderstorm wind gusts estimated at 50 to 60 mph downed a few trees and large limbs across the county.
Tornado, Portage
- When
- July 7, 3:24 PM EST
- Where
- Portage County, Randolph
- Rating
- F0
- Path width
- 10 yd
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.317, -81.833
A small tornado briefly touched down in a field along Laubert Road to the south of Randolph. The tornado was on the ground only a few dozen feet and caused no damage.
Hail, Mahoning
- When
- July 7, 3:25 PM EST
- Where
- Mahoning County, Canfield
- Measured
- 0.88 in hail
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.183, -81.200
Nickel size hail was observed.
Thunderstorm Wind, Stark
- When
- July 7, 3:27 PM EST
- Where
- Stark County, Waynesburg
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.817, -81.367
A 60 mph thunderstorm wind gust was measured.
Hail, Summit
- When
- July 7, 3:28 PM EST
- Where
- Summit County, Akron
- Measured
- 0.88 in hail
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.500, -83.733
Nickel size hail was observed.
Thunderstorm Wind, Summit
- When
- July 7, 3:28 PM EST
- Where
- Summit County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.400, -82.217
Thunderstorm winds downed trees and large limbs in Macedonia, Twinsburg and Akron.
Thunderstorm Wind, Portage
- When
- July 7, 3:35 PM EST
- Where
- Portage County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.317, -81.833
Thunderstorm winds downed many trees and large limbs across southern Portage County.
Thunderstorm Wind, Mahoning
- When
- July 7, 3:40 PM EST
- Where
- Mahoning County, Austintown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.083, -81.500
Thunderstorm winds downed several trees.
Thunderstorm Wind, Mahoning
- When
- July 7, 3:40 PM EST to 4:00 PM EST
- Where
- Mahoning County, Ellsworth
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.800, -82.283
Thunderstorm winds downed several trees and large limbs in the Ellsworth and Canfield areas.
Flash Flood, Portage
- When
- July 7, 4:00 PM EST to 6:30 PM EST
- Where
- Portage County, Countywide
- Property damage
- $200,000
- Reported by
- NEWSPAPER
- Coordinates
- 41.250, -81.433
Thunderstorms dumped up to four inches of rain on Portage County during the late afternoon and evening hours. Widespread street and lowland flooding occurred in the county. The flooding was most severe in Ravenna, Rootstown and Charlestown. Several streets and roads in these areas had to be closed because of high water. A house in Charlestown was severely damaged by flood waters.
Thunderstorm Wind, Lorain
- When
- July 7, 8:10 PM EST
- Where
- Lorain County, Amherst
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.883, -83.633
Thunderstorm winds downed trees in Amherst and Lorain. A home was damaged by a fallen tree in Lorain.
Hail, Cuyahoga
- When
- July 7, 8:35 PM EST
- Where
- Cuyahoga County, North Olmsted
- Measured
- 0.88 in hail
- Property damage
- $2,000
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 40.400, -82.483
Nickel size hail was observed.
Hail, Cuyahoga
- When
- July 7, 8:55 PM EST to 8:59 PM EST
- Where
- Cuyahoga County, Strongsville
- Measured
- 0.88 in hail
- Property damage
- $4,000
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 41.167, -81.517
Nickel size hail was observed.
Hail, Cuyahoga
- When
- July 7, 8:56 PM EST
- Where
- Cuyahoga County, Strongsville
- Measured
- 1 in hail
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.133, -82.567
Penny to quarter size hail was observed.
Hail, Medina
- When
- July 7, 9:06 PM EST
- Where
- Medina County, Brunswick
- Measured
- 0.88 in hail
- Property damage
- $2,000
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 41.117, -83.117
Nickel size hail was observed.
Hail, Medina
- When
- July 7, 9:09 PM EST
- Where
- Medina County, Brunswick
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.000, -81.633
Penny size hail was observed.
Thunderstorm Wind, Summit
- When
- July 7, 9:10 PM EST to 11:05 PM EST
- Where
- Summit County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.467, -82.183
Several severe thunderstorms moved across Summit County during the late evening hours of the 7th. Many trees and large limbs were downed across the county.
Thunderstorm Wind, Medina
- When
- July 7, 9:20 PM EST
- Where
- Medina County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.167, -81.517
Thunderstorm winds downed a few trees in the southeastern corner of the county.
Thunderstorm Wind, Stark
- When
- July 7, 10:10 PM EST
- Where
- Stark County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.233, -81.833
Thunderstorm winds downed several trees across the northern half of the county.
Thunderstorm Wind, Medina
- When
- July 7, 11:00 PM EST
- Where
- Medina County, Medina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.033, -81.250
Thunderstorm winds downed a few trees in Medina.
Hail, Summit
- When
- July 8, 12:10 AM EST
- Where
- Summit County, Hudson
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.233, -81.833
Penny size hail was observed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Oklahoma, July 7, 20031 death · 1 event
- Hail in Iowa, July 7, 2003$1.9 million · 4.5 in hail · 37 events
- Flash Flooding and Flooding in Ohio, July 7, 2003$2.2 million · 58 kt wind · 32 events
- Hail and Damaging Winds in Illinois, July 7, 2003$2.5 million · 61 kt wind · 10 events
- Flash Flooding and Hail in Indiana, July 7 to 8, 2003$1.0 million · 58 kt wind · 23 events
- Hail and Damaging Winds in Iowa, July 7, 2003$1.1 million · 1 in hail · 12 events
- Flood in Ohio, July 7 to 13, 2003$750,000 · 1 event
- Damaging Winds in Nebraska, July 7, 2003$304,000 · 91 kt wind · 16 events
- Lightning Strike in Minnesota, July 7, 2003$250,000 · 1 event
- Hail and Damaging Wind in Iowa, July 7, 2003$141,000 · 2 in hail · 8 events
- Hail and Damaging Wind in Illinois, July 7, 2003$95,000 · 1 in hail · 4 events
- Flash Flood in South Dakota, July 7 to 8, 2003$100,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5376046, 5376649, 5376648, 5376047, 5376048, 5376049, 5376658, 5376657, 5376051, 5376289, 5376587, 5376588, 5376647, 5376288, 5376050, 5376650, 5376652, 5376284, 5376662, 5376285, 5376290, 5376053, 5376055, 5376291, 5376656, 5376651, 5376653, 5376659, 5376056, 5376057, 5375974, 5376041, 5376660, 5376661, 5376287, 5376654, 5376408, 5376045, 5376655, 5376410, and more.